Eine Bemerkung zum Primzahlsatz.

Dieter Wolke

Monatshefte für Mathematik (1985)

  • Volume: 100, page 337-340
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Wolke, Dieter. "Eine Bemerkung zum Primzahlsatz.." Monatshefte für Mathematik 100 (1985): 337-340. <http://eudml.org/doc/178258>.

author = {Wolke, Dieter},
journal = {Monatshefte für Mathematik},
keywords = {prime number theorem; zero-free regions; Riemann zeta-function},
pages = {337-340},
title = {Eine Bemerkung zum Primzahlsatz.},
url = {http://eudml.org/doc/178258},
volume = {100},
year = {1985},

AU - Wolke, Dieter
TI - Eine Bemerkung zum Primzahlsatz.
JO - Monatshefte für Mathematik
PY - 1985
VL - 100
SP - 337
EP - 340
KW - prime number theorem; zero-free regions; Riemann zeta-function
UR - http://eudml.org/doc/178258
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.